Table of Contents
Journal of Operators
Volume 2013, Article ID 204587, 7 pages
http://dx.doi.org/10.1155/2013/204587
Research Article

The Quasi-Linear Operator Outer Generalized Inverse with Prescribed Range and Kernel in Banach Spaces

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang, Henan 453003, China
2Department of Mathematics, East China Normal University, Shanghai 200241, China

Received 20 January 2013; Accepted 4 July 2013

Academic Editor: C. Morales

Copyright © 2013 Jianbing Cao and Yifeng Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Y. Bai, Y. W. Wang, G. Q. Liu, and J. Xia, “Definition and criterion for a homogeneous generalized inverse,” Acta Mathematica Sinica, vol. 52, no. 2, pp. 353–360, 2009. View at Google Scholar · View at MathSciNet
  2. Y. Wang and S. Pan, “An approximation problem of the finite rank operator in Banach spaces,” Science in China A, vol. 46, no. 2, pp. 245–250, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Wang, Generalized Inverse of Operator in Banach Spaces and Applications, Science Press, Beijing, China, 2005.
  4. A. Ben-Israel and T. N. E. Greville, Generalized Inverses: Theory and Applications, Springer, New York, NY, USA, 2nd edition, 2003. View at MathSciNet
  5. Y. Xue, Stable Perturbations of Operators and Related Topics, World Scientific Publishing, 2012. View at MathSciNet
  6. D. S. Djordjević and P. S. Stanimirović, “On the generalized Drazin inverse and generalized resolvent,” Czechoslovak Mathematical Journal, vol. 51, no. 3, pp. 617–634, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. S. Djordjević and Y. Wei, “Outer generalized inverses in rings,” Communications in Algebra, vol. 33, no. 9, pp. 3051–3060, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Du and Y. Xue, “Perturbation analysis of AT,S(2) on Banach spaces,” Electronic Journal of Linear Algebra, vol. 23, pp. 586–598, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Wei, “A characterization and representation of the generalized inverse AT,S(2) and its applications,” Linear Algebra and Its Applications, vol. 280, no. 2-3, pp. 87–96, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Wei and H. Wu, “The representation and approximation for the generalized inverse AT,S(2),” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 263–276, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Wei and H. Wu, “On the perturbation and subproper splittings for the generalized inverse AT,S(2) of rectangular matrix A,” Journal of Computational and Applied Mathematics, vol. 137, no. 2, pp. 317–329, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Yu and G. Wang, “The generalized inverse AT,S(2) over commutative rings,” Linear and Multilinear Algebra, vol. 53, no. 4, pp. 293–302, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Cao and Y. Xue, “Perturbation analysis of bounded homogeneousgeneralized inverses on Banach spaces,” arXiv preprint, http://arxiv.org/abs/1302.3965.
  14. J. Cao and Y. Xue, “On the simplest expression of the perturbed Moore-Penrose metric generalized inverse,” Preprint.
  15. P. Liu and Y. W. Wang, “The best generalised inverse of the linear operator in normed linear space,” Linear Algebra and Its Applications, vol. 420, no. 1, pp. 9–19, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Z. Nashed and G. F. Votruba, “A unified operator theory of generalized inverses,” in Generalized Inverses and Applications, M. Z. Nashed, Ed., pp. 1–109, Academic Press, New York, NY, USA, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. X. Ni, “Moore-Penrose metric generalized inverses of linear operators in arbitrary Banach spaces,” Acta Mathematica Sinica, vol. 49, no. 6, pp. 1247–1252, 2006. View at Google Scholar · View at MathSciNet
  18. H. Wang and Y. Wang, “Metric generalized inverse of linear operator in Banach space,” Chinese Annals of Mathematics B, vol. 24, no. 4, pp. 509–520, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Ding, “New perturbation results on pseudo-inverses of linear operators in Banach spaces,” Linear Algebra and Its Applications, vol. 362, pp. 229–235, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. Ma, Construction of some generalized inverses of operators between Banach spaces and their selections, perturbations and applications [Ph.D. thesis], 2012.